# SDR SWAA2025051970261

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 23,108 hours, 11,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY DOOR EMERGENCY SLIDE FOLDS STICKING OUT OF BOTTOM.<[01] READJUSTED FWD ENTRY OR SLIDE FOLDS PER MM 25-66-01.
